Lipitor Interaction With Edibles?

WICannabis_Header_white.jpg

The week before last my doctor prescribed to statin. I take the Lipitor every morning, and I typically have eddies on the night of the weekends, and that same weekend, I had scary adverse effects on the edibles. I felt like my body locked up, and I could barely walk. I was slurring, had anxiety, and having shortness of breathe. I was told to wait for a week or two to let the medication adjust before eating edibles again. Last weekend, I didn’t have any edibles at all, but now I want to start again.

I usually take 30mg of the edibles, but tonight I plan on taking just 10mg hoping lower the weird effects. I assume that the reason why I had those effects was because I just started the lipitor, but now that it’s been a week, I’m thinking maybe the side effects have subsided.

Should I take an edible tonight or should I wait some more? Is it safe?

submitted by /u/camelliaunderthemoon
[link] [comments]

0 0 vote
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

0 Comments
Inline Feedbacks
View all comments
scroll to top
0
Would love your thoughts, please comment.x
()
x